English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chloroquin-induzierte Myopathie. Folge e. siebenjährigen, niedrigdosierten Basistherapie bei primär-chronischer Polyarthritis

MPS-Authors
/persons/resource/persons80526

Sieb,  J. P.
Max Planck Institute of Psychiatry, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Haberl, A., Fischer, P., Pongratz, D., & Sieb, J. P. (2005). Chloroquin-induzierte Myopathie. Folge e. siebenjährigen, niedrigdosierten Basistherapie bei primär-chronischer Polyarthritis. Zeitschrift fur Rheumatologie, 64(4), 274-276.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000E-9AED-0
Abstract
There is no abstract available